# SDR USAA2009072791934

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 34,484 hours, 13,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 426 - SEA - PHX - EMERGENCY EQUIPMENT - L2 DOOR SLIDE WILL NOT ARM.  REMOVED (FOD) FOREIGN OBJECT DEBRIS FROM L2 DOOR ENTRY AREA, DOOR ARMS NORMAL.
